| Model Number |
1000096 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the pump was displaying constant occlusion alarms.There was no adverse impact to the customer¿s blood glucose level.The customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.